# SDR HALA2017010900003

- Difficulty date: January 7, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 21,516 hours, 3,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EMERGENCY EXIT SIGN FELL OFF.  RE-SECURED DOOR 3R EMERGENCY EXIT SIGN.
